Skip to content

Advertisement

  • Research Article
  • Open Access

A Multiple Hilbert-Type Integral Inequality with the Best Constant Factor

Journal of Inequalities and Applications20072007:071049

https://doi.org/10.1155/2007/71049

  • Received: 9 February 2007
  • Accepted: 29 April 2007
  • Published:

Abstract

By introducing the norm and two parameters , , we give a multiple Hilbert-type integral inequality with a best possible constant factor. Also its equivalent form is considered.

Keywords

  • Constant Factor
  • Equivalent Form
  • Integral Inequality

[12345678910111213]

Authors’ Affiliations

(1)
Zhejiang Water Conservancy and Hydropower College, Zhejiang University, Hangzhou, 310018, China

References

  1. Hardy GH, Littlewood JE, Pólya G: Inequalities. 2nd edition. Cambridge University Press, Cambridge, UK; 1952:xii+324.MATHGoogle Scholar
  2. Mitrinović DS, Pečarić JE, Fink AM: Inequalities Involving Functions and Their Integrals and Derivatives, Mathematics and Its Applications (East European Series). Volume 53. Kluwer Academic Publishers, Dordrecht, The Netherlands; 1991:xvi+587.View ArticleGoogle Scholar
  3. Gao M, Yang B: On the extended Hilbert's inequality. Proceedings of the American Mathematical Society 1998,126(3):751–759. 10.1090/S0002-9939-98-04444-XMathSciNetView ArticleMATHGoogle Scholar
  4. Jichang K, Debnath L: On new generalizations of Hilbert's inequality and their applications. Journal of Mathematical Analysis and Applications 2000,245(1):248–265. 10.1006/jmaa.2000.6766MathSciNetView ArticleMATHGoogle Scholar
  5. Jichang K: Applied Inequalities. Shandong Science and Technology Press, Jinan, China; 2004.Google Scholar
  6. Pachpatte BG: On some new inequalities similar to Hilbert's inequality. Journal of Mathematical Analysis and Applications 1998,226(1):166–179. 10.1006/jmaa.1998.6043MathSciNetView ArticleMATHGoogle Scholar
  7. Yang B, Debnath L: On new strengthened Hardy-Hilbert's inequality. International Journal of Mathematics and Mathematical Sciences 1998,21(2):403–408. 10.1155/S0161171298000556MathSciNetView ArticleMATHGoogle Scholar
  8. Yang B: On a general Hardy-Hilbert's integral inequality with a best constant. Chinese Annals of Mathematics. Series A 2000,21(4):401–408.MathSciNetMATHGoogle Scholar
  9. Yang B: On a generalization of a Hilbert's type integral inequality and its applications. Mathematica Applicata 2003,16(2):82–86.MathSciNetMATHGoogle Scholar
  10. Hong Y: All-sided generalization about Hardy-Hilbert integral inequalities. Acta Mathematica Sinica. Chinese Series 2001,44(4):619–626.MathSciNetMATHGoogle Scholar
  11. Yang B: A multiple Hardy-Hilbert integral inequality. Chinese Annals of Mathematics. Series A 2003,24(6):743–750.MathSciNetMATHGoogle Scholar
  12. Yong H: A multiple Hardy-Hilbert integral inequality with the best constant factor. Journal of Inequalities in Pure and Applied Mathematics 2006,7(4, article 139):10.MathSciNetGoogle Scholar
  13. Hua L: An Introduction to Advanced Mathematics (Remaining Sections). Science Publishers, Beijing, China; 1984.Google Scholar

Copyright

© Baoju Sun. 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advertisement